# SDR DL733954375

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304WA
- Make and model: Boeing 737347
- Aircraft serial: 23345
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Condition: Discharged
- Location: Cabin
- Component: 20131A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EMERGENCY LIGHTS INOP.  REPLACED POWER SUPPLY, OPERATION NORMAL.
